# SDR MASA2014101802680

- Difficulty date: October 18, 2014
- Submitted: October 18, 2014
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 418 hours, 254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN F/A FLASHLIGHT INOPERATIVE.  OPEN
